# SDR DALA2020102903499

- Difficulty date: October 17, 2020
- Submitted: October 29, 2020
- Operation: Air carrier
- Aircraft: N831MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29702
- Aircraft time: 78,428 hours, 15,376 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CREW REST EMERGENCY LIGHTS ARE INOPERATIVE.  CORRECTIVE ACTION: MAINTENANCE FOUND BATTERY MISSING FROM POWER SUPPLY AND REPLACED.  SYSTEM OPERATION IS NORMAL.
